# SDR AALA20170106031

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 10,056 hours, 2,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY DECLARED. BRAKE SYSTEM 2 FAULT INDICATION ONE HOUR INTO FLIGHT. LANDING UNEVENTFUL. ACCOMPLISHED BRAKING AND STEERING CONTROL UNIT RESET IAW AMM 32-46-00. OPERATIONAL CHECK GOOD.
